# SDR 04FDEA02934

- Difficulty date: October 14, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,923 hours, 8,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83891
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK STA 810 LEFT REFERENCE X= 47.5 SEAT TRACK DAMAGED.  MAIN CARGO DECK STA 810 LEFT REFERENCE X= 47.5 DAMAGED SEAT TRACK SECTIONAL CUT-OUT AND REMOVED BETWEEN STA 765 AND STA 825 AND SECTIONAL REPAIR CARRIED OUT IN ACCORDANCE WITH SRM 53-70-00 FIGURE 1 VOLUME I.
